Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 853139, 9 pages
http://dx.doi.org/10.1155/2014/853139
Research Article

Upper Semicontinuity of Pullback Attractors for the 3D Nonautonomous Benjamin-Bona-Mahony Equations

1College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China
2College of Information Science, Henan University of Technology, Zhengzhou 450001, China
3College of Education and Teacher Development, Henan Normal University, Xinxiang 453007, China

Received 14 January 2014; Accepted 2 March 2014; Published 26 March 2014

Academic Editors: D. Baleanu and C. M. Khalique

Copyright © 2014 Xinguang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinguang Yang, Xiaosong Wang, Juntao Li, and Lingrui Zhang, “Upper Semicontinuity of Pullback Attractors for the 3D Nonautonomous Benjamin-Bona-Mahony Equations,” The Scientific World Journal, vol. 2014, Article ID 853139, 9 pages, 2014. doi:10.1155/2014/853139